# SDR MASA2011012701804

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 15,328 hours, 12,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Part number: 8936T42
- Condition: Broken
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAND RAIL PIN LANYARD BROKEN.  MX REPAIRED LANYARD.
